Jump to content

Lyrica - criminal complaint


Recommended Posts

I submitted by General Attorney in Austria a criminal complaint with respect to Lyrica  for following points:

- it is a medicament damaging health

- on the leaflet there is missing information that it causes addiction

- side effects are downplayed

- weaning period of one week on the leaflet is life dangerous 

- the clinical studies are imo manipulated

 

If anyone was  damaged  by Lyrica, I would be happy if you reported it also by the authority which will investigate it. The address is:

 

General attorney Vienna - Staatsanwaltschaft Wien

Landesgerichtsstr. 11

1082 Vienna

Austria

 

If anyone would use this possibility, please kindly let me know.

 

It is possible also to ask for compensation if Pfizer would be declared guilty, it is only very hard to prove. However the more people would make complaint, the better chance we had.

05/2013 Lyrica 100 mg / per day for pain + PGAD resulting from caesarian delivery11/2014 started to taper: 50 mg per day/ for one week then c/tafter one month reinstated at 50 mg /per days of 10 July 2015 drug free-

symptoms OCD

Link to post
Share on other sites
  • ChessieCat changed the title to Lyrica - criminal complaint
  • 2 weeks later...
InvisibleUnless

im not sure how the system works there, but i wanted to voice my support for your efforts!  even just greater visibility and familiarity are a form of progress.

from 2005-2012, i spent 7 years taking 17 different psychotropic medications covering several classes.  i would be taking 3-7 medications at a time, and 6 out of the 17 medications listed below were maxed or overmaxed in clinical dosage before i moved on to trying the next unhelpful cocktail.
 
antidepressants (SSRIs, SNRIs, NDRIs, tetracyclics): zoloft, wellbutrin, effexor, lexapro, prozac, cymbalta, remeron
antipsychotics (atypical): abilify, zyprexa, risperdal, geodon
sleep aids (benzos, off-label antidepressants & antipsychotics, hypnotics): seroquel, temazepam, trazodone, ambien
anxiolytics: buspar
anticonvulsants: topamax
 
i tapered off all psychotropics from late 2011 through early 2013, one by one.  since quitting, ive been cycling through severe, disabling withdrawal symptoms spanning the gamut of the serious, less serious, and rather worrisome side effects of these assorted medications.  previous cross-tapering and medication or dosage changes had also caused undiagnosed withdrawal symptoms.
 
brainpan addlepation

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy